sexologist-icon
Pregnancy symptoms
Hi doctor I had unprotected sex twice in a month and had contraceptive pill twice but after having sex the second time I had my periods so is it a problem??
40 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Radhakrishnan nair
Gynecologist 27 yrs exp Ernakulam

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hi Its not clear from your question that you were on contraceptive pill  or taken it after intercourse. Actually taking  contraceptive pills will after intercourse will not help you. Your bleeding could be because of erratic pills. Now get your pregnancy test done and decide.you should be taking either I pill or using condoms .But taking I pill frequently also not advisable. Hope you are convinced. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.